# SDR DALA2023092707952

- Difficulty date: September 26, 2023
- Submitted: September 27, 2023
- Operation: Air carrier
- Aircraft: N966AT
- Make and model: Boeing 717-200
- Aircraft serial: 55027
- Aircraft time: 57,164 hours, 40,296 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CABIN FLOOR WEB DOUBLER BTW STA=641 TO 646 X=-58. CORROSION ON WEB DOUBLER BTW STA=476 TO STA=498 RH SIDE AT PAX CABIN. SUMMARY OF NRC 00542: CORROSION LEVEL 1. CORROSION ON CABIN FLOOR WEB DOUBLER (SPLICE ANGLE) BTW STA=641 TO 646 X=-58 WAS REMOVED PER B717 SRM 51-10-04-0G PAR 26 C, (UT) THICKNESS MEASUREMENT WAS ACCOMPLISHED ORIGINAL THICKNESS=0.080", REMAINING THICKNESS=0.075", PERCENTAGE REMOVAL THICKNESS=6.5 %. THEREFORE, IT IS WITHIN LIMITS PER B717 SRM 53-00-00-1A ALLOWABLE DAMAGE GENERAL PAR 4 C (2), FIG 103 AND DCMD/BOEING NDTSPM PART 4, 04-00-06 PAR 4. CORROSION LEVEL 2. CUSP WEB BTW STA=476 TO 487 RH SIDE AT PAX CABIN WAS REPAIRED PER B717 SRM 53-00-55-2R PROCEDURE 4 REPAIR 4 FIG 207. (LP #2988443)
